Non Linear Sigma Model on the Fuzzy Supersphere


Creative Commons License

KÜRKCÜOĞLU S.

JOURNAL OF HIGH ENERGY PHYSICS, vol.2004, pp.62, 2004 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2004
  • Publication Date: 2004
  • Doi Number: 10.1088/1126-6708/2004/03/062
  • Title of Journal : JOURNAL OF HIGH ENERGY PHYSICS
  • Page Numbers: pp.62
  • Keywords: sigma models, superspaces, non-commutative geometry, matrix models, NONCOMMUTATIVE GEOMETRY, FIELD-THEORY, PHYSICS, SPHERE